The Annals of Probability

Review: H. Dym, H. P. McKean, Gaussian Processes, Function Theory and the Inverse Spectral Problem

Michael B. Marcus

Full-text: Open access

Article information

Source
Ann. Probab., Volume 5, Number 6 (1977), 1047-1051.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995674

Digital Object Identifier
doi:10.1214/aop/1176995674

JSTOR
links.jstor.org

Citation

Marcus, Michael B. Review: H. Dym, H. P. McKean, Gaussian Processes, Function Theory and the Inverse Spectral Problem. Ann. Probab. 5 (1977), no. 6, 1047--1051. doi:10.1214/aop/1176995674. https://projecteuclid.org/euclid.aop/1176995674


Export citation